# SDR F3LA200800253

- Difficulty date: May 13, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,382 hours, 7,397 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: D53372613216
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 S1 C CHECK INSPECTION NOTED, THE LEFT MAIN LANDING GEAR DOOR ACTUATOR ATTACH FITTING ON KEEL BEAM FORWARD LUG HAS NICK ON FORWARD EDGE.  MAINTENANCE BLENDED AREA ON LEFT MAIN LANDING GEAR ACTUATOR FITTING ON KEEL BEAM DEPTH OF AREA IS .013 INCH AND LENGTH IS .123 INCH AREA FOUND TO BE WITHIN LIMITS.  REMOVED LEFT TO FACILITATE OTHER MAINTENANCE, PERFORMED FLAP ROTO PEENING ON BLENDED AREA TO INTENSITY OF .015 MMN AND REINSTALLED LEFT MAIN LANDING GEAR DOOR ACTUATOR.  ALL WORK WAS COMPLETED IN ACCORDANCE WITH THE REQUIREMENTS OF EA A9-53R-30270, SRM 51-73-00, SRM51-29-11 AND AMM 32-31-25-400-001.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
